Doctor insights on:
Why Is My Ears Buzzing After Using Neti Pot
My ears are clogged with fluid after using a neti pot. My ears have been ringing for several months after using it. How can I drain out the fluid?
Antihistamines: Try using antihistamines such as Claritin (loratadine) or zyrtec. You may also want to go a step further and use sudafed, if there is no contraindication for you. Have your physician take a look in your ears to make sure there are no perforations of your tympanic membranes or other canal problems. ...Read moreSee 1 more doctor answer
I was diagnosed in late feb. With chronic viral sinusitus. For 5 weeks I have been using a neti pot two times a day plus nasal spray. I did have CT scan at that time with imflamed nasal tissue. I still have pain in my ears and a extremely loud ringing in
?allergies: I recommend allergy skin tests to see if you have underlying allergies that can cause sinus inflammation. Allergies make infections more likely. Ringing in the ears could be due to fluid behind the ear drum which is a sign of either infection or allergies. I assume the nasal spray you are using is a steroid nasal spray like Flonase which should be effective. Allergy shots may be needed. ...Read moreSee 1 more doctor answer
Did nasal irrigation (like neti pot) in feb. And water got stuck in my ears. Water is gone but ear pressure remains that was not present before. Why?
Tinnitus: You need to get with an otolaryngologist. Ringing in the ears is common and if it is of new onset it may be treatable / have a cause identified. Even if it is something with which you must learn to live (as sadly it often is), there are treatments that can help you reprogram yourself so it bothers you less. This requires sub-subspecilalist consultation. Good luck. ...Read more
I'am 29 years old, and have a buzz in my ears for the last couple days. It's more an annoyance and i notice it at bed time. Should i be concerned?
Tinnitus: The buzz is referred to as tinnitus, which can have several different causes. Some common causes of tinnitus are hearing loss, loud noise exposure, certain medications, ear wax or other causes o blocakge, and high blood pressure. There are several other causes as well. If it continues your should be evaluated by your physician. ...Read more
Several things: If this is a "new" condition for you then, a couple of things to consider. One would be hormonal, most commonly thyroid gland. There is also a phenomenon of heat intolerance in conditions which can affect the brain or spinal cord referred to collectively as demyelinating diseases. Also, sweating abnormalities resulting in the body's inability to properly cool itself can be a problem. ...Read more
I have an almost constant buzzing in my ears. I read somewhere that it is a symptom of menopause. How can I treat this, it bothers my hearing. ?
Tinnitus is not a: Symptom of menopause but a very common condition caused by exposure to noise through the years, infection in the middle ear, aging or rarely tumor in the ear or brain. Seek medical help especially if it worsens or accompanied by vertigo, hearing loss, headache etc. http://www.medicinenet.com/script/main/mobileart.asp?articlekey=496&page=3. ...Read moreSee 1 more doctor answer
Is it normal to hear a strange buzzing/ringing sound when it is dead silent? Almost like a conscious buzzing sound. Are my ears not used to silence?
Circulation issue: Most likely you're having a problem with circulation to the brain and/or inner ear. Antihypertensive medications and hardening of the arteries o the brain are the most common causes for this. Check your blood pressure when sitting & then when standing. If your blood pressure drops more than 20 points you have circulatory issues. Other causes relate to the auditory system. If so, consider ENT eval. ...Read more